Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pimples on shoulder, face, and back. How can I reduce it?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
sir iam getting fatty pimples on shoulder, face & back of body. How ican reduce it and back of my body iam small red circle patches, one of the doctor said due to not supplement of proper nutrition, it is true and how i can reduce it and after bathing my body getting red color like and itching.Please suggest me sir solve my skin problem.
Posted Tue, 18 Sep 2012 in Skin Hair and Nails
Answered by Dr. Kruti 5 hours later

Thanks for posting your query.

For pimples you can apply clindamycin gel in the morning on the pimples.

At night you can apply Retino AC cream on the pimples.

This will help in reducing the pimples.

The red circular patches on the back need to be seen and then diagnosed.

Can you post a photo here? You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

It could be tinea which us a fungal infection. But I need to see it to give an opinion.

After bath if it is becoming red and is itching then that shows you may have aquagenic urticaria. Water causes it. You need to take antihistaminic for it like Tab. Hydroxyzine 10 mg once at night will be helpful.

Please let me know if you have any queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor